RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 6, Pages 771–810 (Mi izv4000)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear processes of approximation by algebraic polynomials to functions satisfying a Lipschitz condition

I. M. Ganzburg, A. F. Timan


Full text: PDF file (2485 kB)

Bibliographic databases:
Received: 25.06.1957

Citation: I. M. Ganzburg, A. F. Timan, “Linear processes of approximation by algebraic polynomials to functions satisfying a Lipschitz condition”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958), 771–810

Citation in format AMSBIB
\Bibitem{GanTim58}
\by I.~M.~Ganzburg, A.~F.~Timan
\paper Linear processes of approximation by algebraic polynomials to functions satisfying a~Lipschitz condition
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 6
\pages 771--810
\mathnet{http://mi.mathnet.ru/izv4000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101986}
\zmath{https://zbmath.org/?q=an:0102.05102}


Linking options:
  • http://mi.mathnet.ru/eng/izv4000
  • http://mi.mathnet.ru/eng/izv/v22/i6/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:206
    Full text:157
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019